PARTITION FUNCTIONS AND AUTOMORPHIC FORMS

Europe/Moscow
Conf. Hall, 2 floor (BLTP JINR)

Conf. Hall, 2 floor

BLTP JINR

Valery Gritsenko (NRU HSE and Lille Univ., France) , Vyacheslav Spiridonov (BLTP JINR and NRU HSE)
Description

The international winter school "Partition Functions and Automorphic Forms" organized by the Bogoliubov Laboratory of Theoretical Physics, JINR (Dubna) and International Laboratory for Mirror Symmetry and Automorphic Forms, NRU HSE (Moscow) in the framework of the program DIAS-TH will be held in Dubna, Russia, from January 29 to February 2, 2018.


TOPICS

  • Hyperbolic Kac-Moody algebras and quantum gravity
  • Superconformal indices and instanton partition functions
  • Moonshine, Jacobi forms, elliptic genus, and string theory
  • Feynman integrals and modular functions
  • Theory and applications of the elliptic Painleve equation

The lectures will be supplemented by evening discussion sessions.  Participants are encouraged to prepare short reports or posters about their recent work or PhD thesis project.

The total number of participants is expected to be about 50. PhD or master students and young postdocs are invited to apply for participation.

The deadline for submitting applications is  December 20, 2017. Final announcement of the admittance is December 29, 2017.

The recommended arrival day is January 28, 2018, the departure day is February 3, 2018.

There is no registration fee. There is limited number of travel grants. The request for support is to be expressed upon registration.

http://indico.jinr.ru/event/diastp/Winter2018

Participants
  • Abhishek Chowdhury
  • Aknazar Kazhymurat
  • Alexander Chekmenev
  • Alexander Lobashev
  • Alexey Ivanov
  • Alexey Litvinov
  • Alexey Silantyev
  • Alfiia Mukhaeva
  • Anastasia Golubtsova
  • Anatoly Kotikov
  • Andei Spiridonov
  • Andreas Banlaki
  • Andrei Onishchenko
  • Andrey Novoseltsev
  • Andrey Semenov
  • Anton Shchechkin
  • Anton Zadora
  • Aradhita Chattopadhyaya
  • Arseniy Pikalov
  • Artem Bolshov
  • Arthur Borlakov
  • Balaram Usov
  • Boris Eremin
  • Chitta Ranjan Das
  • Dmitrii Diakonov
  • Dmitrii Trunin
  • Dmitry Adler
  • Dmitry Ryabchenko
  • Du Pei
  • Ekaterina Izotova
  • Elena Lanina
  • Evgeny Ivanov
  • Gaukhar Zhanabergen
  • Gleb Zhilin
  • Gor Sarkissian
  • Hermann Nicolai
  • Ilmar Gahramanov
  • Ilnur Gabdrakhmanov
  • Irina Pirozhenko
  • John Duncan
  • June Nahmgoong
  • Kaiwen Sun
  • Kirill Bazarov
  • Kirill Kazarnovskii
  • Konstantin Alkalaev
  • Leonid Bork
  • Lev Astrakhantsev
  • Lianna Akopyan
  • Martin Gabdushev
  • Mikhail Bershtein
  • Mikhail Kurapov
  • Mikhail Litvinov
  • Mikhail Podoynitsyin
  • Mykola Semenyakin
  • Nikita Kolganov
  • Nikita Zaigraev
  • Nikolay Terziev
  • Nikolay Volchanskiy
  • Oleksandr Diatlyk
  • Olga Sukhareva
  • Pierre Vanhove
  • Prarit Agarwal
  • Rodrigo Matias
  • Roman Geiko
  • Seok Kim
  • Sergey Alekseev
  • Sergey Barseghyan
  • Stanislav Pirogov
  • Stepan Sidorov
  • Timofey Grigoriev
  • Valery Gritsenko
  • Viacheslav Zhuravlev
  • Victor Mishnyakov
  • Vladimir Bytyev
  • Vladimir Stukopin
  • Vyacheslav Nikulin
  • Vyacheslav Spiridonov
  • Yakov Kononov
  • Yasuhiko Yamada
  • Youshua Kesting
    • 20:00 21:00
      Registration at the hotel "Dubna" 1 floor (Hotel "Dubna")

      1 floor

      Hotel "Dubna"

    • 08:00 08:50
      Registration at the Visit Center JINR Visit Center

      JINR Visit Center

      JINR Visit Center, 5 Molodezhnaya str., Dubna, Moscow region, Russia, 141980
    • 09:00 11:30
      Lecture course Conf. Hall, 2 floor

      Conf. Hall, 2 floor

      BLTP JINR

      • 09:00
        SUPERCONFORMAL INDICES AND INSTANTON PARTITION FUNCTIONS, I. 1h
        Speaker: Seok Kim (CTP, Seoul National University)
      • 10:00
        Coffee break 30m
      • 10:30
        SUPERCONFORMAL INDICES AND INSTANTON PARTITION FUNCTIONS, II. 1h
        Speaker: Seok Kim (CTP, Seoul National University)
    • 11:30 12:00
      Talks by participants Conf. Hall, 2 floor

      Conf. Hall, 2 floor

      BLTP JINR

      • 11:30
        Grassmannians and form factors 15m
        Speaker: Artem Bolshov (MIPT)
      • 11:45
        Dilaton black holes, integrability and coupling constant quantization 15m
        Speaker: Anton Zadora (Moscow State University)
    • 12:00 13:30
      Lunch 1h 30m JINR Canteen

      JINR Canteen

    • 13:30 16:00
      Lecture Course Conf. Hall, 2 floor

      Conf. Hall, 2 floor

      BLTP JINR

      • 13:30
        FEYNMAN INTEGRALS AND MODULAR FORMS, I. 1h Conf. Hall, 2 floor

        Conf. Hall, 2 floor

        BLTP JINR

        Speaker: Pierre Vanhove (Saclay, France)
      • 14:30
        Coffee break 30m Cafeteria (BLTP JINR)

        Cafeteria

        BLTP JINR

      • 15:00
        FEYNMAN INTEGRALS AND MODULAR FORMS, II 1h Conf. Hall, 2 floor

        Conf. Hall, 2 floor

        BLTP JINR

        Speaker: Pierre Vanhove (Saclay, France)
    • 16:00 17:00
      Survey Lecture Conf. Hall, 2 floor

      Conf. Hall, 2 floor

      BLTP JINR

      • 16:00
        INTRODUCTION TO THE THEORY OF ELLIPTIC HYPERGEOMETRIC INTEGRALS 1h
        Speaker: Prof. Vyacheslav Spiridonov (BLTP JINR)
    • 17:55 19:55
      Welcome party Cafeteria

      Cafeteria

      BLTP JINR

    • 09:00 11:30
      Lecture Course Conf. Hall, 2 floor

      Conf. Hall, 2 floor

      BLTP JINR

      • 09:00
        ON K(E10) AND ITS FERMIONIC REPRESENTATIONS, I. 1h Conf. Hall, 2 floor

        Conf. Hall, 2 floor

        BLTP JINR

        Speaker: Hermann Nicolai (AEI, Golm)
      • 10:00
        Coffee break 30m Cafeteria (BLTP JINR)

        Cafeteria

        BLTP JINR

      • 10:30
        ON K(E10) AND ITS FERMIONIC REPRESENTATIONS, II. 1h Conf. Hall, 2 floor

        Conf. Hall, 2 floor

        BLTP JINR

    • 11:30 12:00
      Talks by participants Conf. Hall, 2 floor

      Conf. Hall, 2 floor

      BLTP JINR

      • 11:30
        Supersymmetric indices, elliptic hypergeometric functions and integrability 30m
        Speaker: Ilnur Gahramanov (Mimar Sinan Fine Arts University)
    • 12:00 13:30
      Lunch JINR Canteen

      JINR Canteen

    • 13:30 16:00
      Lecture Course Conf. Hall, 2 floor

      Conf. Hall, 2 floor

      BLTP JINR

      • 13:30
        FEYNMAN INTEGRALS AND MODULAR FORMS, III 1h Conf. Hall, 2 floor

        Conf. Hall, 2 floor

        BLTP JINR

        Speaker: Pierre Vanhove (Saclay, France)
      • 14:30
        Coffee break 30m Cafeteria (BLTP JINR)

        Cafeteria

        BLTP JINR

      • 15:00
        FEYNMAN INTEGRALS AND MODULAR FORMS, IV. 1h Conf. Hall, 2 floor

        Conf. Hall, 2 floor

        BLTP JINR

        Speaker: Pierre Vanhove (Saclay, France)
    • 16:00 17:00
      Talks by participants Conf. Hall, 2 floor

      Conf. Hall, 2 floor

      BLTP JINR

      • 16:00
        N=1 Lagrangians for generalized Argyres-Douglas theories 30m
        Speaker: Prarit Agarwal (Seoul National University)
      • 16:30
        Integrands for form factors in N=4 SYM and ambitwistor strings 30m
        Speaker: Leonid Bork (ITEP, CFAP VNIIA)
    • 19:00 20:30
      Evening discussions at the Hotel conference hall 1h 30m 1 floor (Hotel "Dubna")

      1 floor

      Hotel "Dubna"

    • 09:00 11:30
      Lecture Course Conf. Hall, 2 floor

      Conf. Hall, 2 floor

      BLTP JINR

      • 09:00
        MOONSHINE IN NUMBER THEORY AND GEOMETRY, I. 1h Conf. Hall, 2 floor

        Conf. Hall, 2 floor

        BLTP JINR

        Speaker: John Duncan (Emory University, USA)
      • 10:00
        Coffee break 30m Cafeteria (BLTP JINR)

        Cafeteria

        BLTP JINR

      • 10:30
        MOONSHINE IN NUMBER THEORY AND GEOMETRY, II. 1h Conf. Hall, 2 floor

        Conf. Hall, 2 floor

        BLTP JINR

        Speaker: John Duncan (Emory University, USA)
    • 11:30 12:30
      Talks by participants Conf. Hall, 2 floor

      Conf. Hall, 2 floor

      BLTP JINR